Olga Benopoulou

Learn More
Myelodysplastic syndromes (MDS) are often accompanied by autoimmune phenomena. The underlying mechanisms for these associations remain uncertain, although T cell activation seems to be important. Human T-lymphotropic virus (HTLV-1) has been detected in patients with myelodysplastic syndromes, mostly in regions of the world which are endemic for the virus,(More)
Paroxysmal nocturnal haemoglobinuria (PNH) is an acquired clonal stem cell disorder characterized by intravascular haemolysis, venous thrombosis, marrow hypoplasia, frequent episodes of infection, and rarely leukaemic conversion. At the cellular level, PNH is characterized by the decrease or absence of glycosylphosphatidylinositol (GPI)-anchored molecules,(More)
Paroxysmal nocturnal hemoglobinuria (PNH) is an acquired clonal disorder characterized by a decrease or absence of glycosylphosphatidylinositol (GPI)-anchored molecules such as CD55 and CD59 from the surface of affected cells, resulting in intravascular hemolysis, cytopenia, and venous thrombosis. A PNH-like phenotype has been detected in various(More)
Immune-related adverse effects (AEs) of PD-1 inhibitors can affect almost every organ, but the skin, intestine, lung, eye, and liver are the most commonly affected organs. Here, we present the case of a 62-year-old female patient with stage IIIc melanoma treated with nivolumab in an adjuvant setting who sequentially developed hyperthyroidism,(More)
During bone marrow engraftment following BMT there is a re-establishment of fetal erythropoiesis, expressed by the increase of F-cells. This seems to depend on several factors such as underlying disease, conditioning before therapy and other mechanisms concerning both the donor and the recipient bone marrow. The aim of this work was to study the factors(More)
Immune-mediated adverse effects of immune checkpoint inhibitors are rather common, but neuromyopathic immune-related adverse events are very rare. In this report, we present a unique case of a patient with a complex neuromyopathic syndrome with axonal neuropathy and inflammatory myopathy after a single dose of pembrolizumab. An 82-year-old patient with a(More)
  • 1